# SDR CALA2024070900172

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 32,351 hours, 11,796 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LP 8522219, DR 1 RH ATTENDANT OXYGEN MASK DID NOT DEPLOY. FOUND CONNECTOR D7180P DISCONNECTED AND STOWED IN ESD BAG IN RH CEILING AREA. CONNECTED AND SECURED D7180P IN CEILING REF WDM 35-21-31-4. DR1R MASK MAN DROP TEST PASS REF AMM 35-22-00-700-802.
